The degrees of certain strata of the dual variety
Compositio Mathematica, Volume 38 (1979) no. 2, pp. 241-252.
@article{CM_1979__38_2_241_0,
     author = {Vainsencher, Israel},
     title = {The degrees of certain strata of the dual variety},
     journal = {Compositio Mathematica},
     pages = {241--252},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {2},
     year = {1979},
     zbl = {0426.14005},
     mrnumber = {528841},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_2_241_0/}
}
TY  - JOUR
AU  - Vainsencher, Israel
TI  - The degrees of certain strata of the dual variety
JO  - Compositio Mathematica
PY  - 1979
SP  - 241
EP  - 252
VL  - 38
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_2_241_0/
LA  - en
ID  - CM_1979__38_2_241_0
ER  - 
%0 Journal Article
%A Vainsencher, Israel
%T The degrees of certain strata of the dual variety
%J Compositio Mathematica
%D 1979
%P 241-252
%V 38
%N 2
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1979__38_2_241_0/
%G en
%F CM_1979__38_2_241_0
Vainsencher, Israel. The degrees of certain strata of the dual variety. Compositio Mathematica, Volume 38 (1979) no. 2, pp. 241-252. http://www.numdam.org/item/CM_1979__38_2_241_0/

[1] A. Altman and S.L. Kleiman: Foundations of the theory of Fano schemes. Compositio Math. 34 (1977) 3-47. | Numdam | MR | Zbl

[2] H.F. Baker: Principles of Geometry, vol VI, Introduction to the theory of algebraic surfaces and higher loci, Cambridge University Press, 1933. | JFM

[3] W. Fulton: Rational equivalence on singular varieties. Publ. Math. I.H.E.S. no. 45. Presses Universitaires de France, 1976. | Numdam | MR

[4] A. Grothendieck: La théorie des classes de Chern. Bull. Soc. Math. France, 86 (1958) 137-159. | Numdam | MR | Zbl

[5] W.V.D. Hodge and D. Pedoe: Methods of Algebraic Geometry, vol. II, Cambridge University Press, 1952. | MR | Zbl

[6] N. Katz: Étude cohomologique des pinceaux de Lefschetz, Groupes de Monodromie en Géometrie Algébrique (SGAVII). Lecture Notes in Math. 340, Springer-Verlag, 1970.

[7] G. Kempf: The singularities of certain varieties in the Jacobian of a curve. Doctoral thesis, Columbia University, 1971.

[8] I.R. Porteous: Simple singularities of maps, Liverpool singularities symposium I. Lecture Notes in Math. 192, Springer-Verlag, 1971. | MR | Zbl

[9] J. Roberts: A stratification of the dual variety. (Summary of results with indications of proof.), preprint, 1976.

[10] S. Roberts: Sur l'ordre des conditions de la coexistence des équations algébriques à plusieurs variables, Journal für die reine und angewandte Mathematik, 67, Berlin, 1867. | Zbl

[11] I. Vainsencher: On the formula of de Jonquières for multiple contacts. Doctoral thesis, M.I.T., Cambridge, Mass., 1976.